# SDR UPS01234884

- Difficulty date: January 24, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK IN UPPER LIGHTENING HOLE 6 O CLOCK POSITION BS 1300 LT.  CRACK STOPPED DRILLED IAW SRM 51-10-1, CRACK FOUND TO BE WITHIN LIMITS.
